American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 120 to 141 of 141 found      Go to page: 1 2 3 4 5

[120] I. C. Gohberg and L. E. Lerer. Resultant operators of a pair of analytic functions . Proc. Amer. Math. Soc. 72 (1978) 65-73. MR 0493487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] Jeffrey R. Butz. Unitary parts of contractive Hankel matrices . Proc. Amer. Math. Soc. 66 (1977) 91-94. MR 0461194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] James Radlow. Some explicitly invertible Toeplitz operators on the quarter-plane . Proc. Amer. Math. Soc. 66 (1977) 20-22. MR 0454716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Stephen Power. Hankel operators with discontinuous symbol . Proc. Amer. Math. Soc. 65 (1977) 77-79. MR 0512867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] M. B. Abrahamse and Joseph A. Ball. Analytic Toeplitz operators with automorphic symbol. II . Proc. Amer. Math. Soc. 59 (1976) 323-328. MR 0454714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] M. B. Abrahamse. Analytic Toeplitz operators with automorphic symbol . Proc. Amer. Math. Soc. 52 (1975) 297-302. MR 0405156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] James E. Thomson. Intersections of commutants of analytic Toeplitz operators . Proc. Amer. Math. Soc. 52 (1975) 305-310. MR 0399927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Marvin Rosenblum and James Rovnyak. Restrictions of analytic functions. III . Proc. Amer. Math. Soc. 52 (1975) 222-226. MR 0399926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Ichiro Amemiya, Takashi Ito and Tin Kin Wong. On quasinormal Toeplitz operators . Proc. Amer. Math. Soc. 50 (1975) 254-258. MR 0410451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Jan Janas. Note on the joint spectrum of the Wiener-Hopf operators . Proc. Amer. Math. Soc. 50 (1975) 303-308. MR 0374977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Harold Widom. On the limit of block Toeplitz determinants . Proc. Amer. Math. Soc. 50 (1975) 167-173. MR 0370254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] B. Moore, M. Rosenblum and J. Rovnyak. Toeplitz operators associated with isometries . Proc. Amer. Math. Soc. 49 (1975) 189-194. MR 0374978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Marvin Rosenblum and James Rovnyak. Restrictions of analytic functions. I . Proc. Amer. Math. Soc. 48 (1975) 113-119. MR 0399924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Kevin F. Clancey and Bernard B. Morrel. The essential spectrum of some Toeplitz operators . Proc. Amer. Math. Soc. 44 (1974) 129-134. MR 0341162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Marvin Rosenblum. The absolute continuity of a class of Toeplitz operators . Proc. Amer. Math. Soc. 38 (1973) 537-540. MR 0313866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Victor J. Pellegrini. General Wiener-Hopf operators and the numerical range of an operator . Proc. Amer. Math. Soc. 38 (1973) 141-146. MR 0315493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] J. Mineka. A note on solutions to the Wiener-Hopf equation with positive kernel . Proc. Amer. Math. Soc. 38 (1973) 361-364. MR 0312101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] J. W. Moeller. Toeplitz operators and differential equations on a half-line . Proc. Amer. Math. Soc. 36 (1972) 531-534. MR 0315517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Berrien Moore. A factorable weight with zero Szeg\"o infimum . Proc. Amer. Math. Soc. 35 (1972) 301-302. MR 0322573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] E. M. Klein. The numerical range of a Toeplitz operator . Proc. Amer. Math. Soc. 35 (1972) 101-103. MR 0296725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Robert Goor. On Toeplitz operators which are contractions . Proc. Amer. Math. Soc. 34 (1972) 191-192. MR 0293443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Takashi Itô and Tin Kin Wong. Subnormality and quasinormality of Toeplitz operators . Proc. Amer. Math. Soc. 34 (1972) 157-164. MR 0303334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 141 of 141 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia